MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLEN

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLEN
Catalog Number 4722
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
Per investigation results, the anchor was found to be broken.Based on this, the anchor broke during procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: air+ did not trigger/release.Replacement was available.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) user not familiar with device use, 2) use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED UP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLEN
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17889991
Report Number0002936485-2023-01016
Device Sequence Number20576997
Product Code GAT
UDI-Device Identifier07613327482065
UDI-Public07613327482065
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4722
Device Lot Number7010926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown